# SDR CA951108024

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38315212
- Condition: Failure
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NR 2 FIRE WARNING ILLUMINATED.  FIRE DRILL COMPLETED AND NR 2 ENGINE FIRE WARNING LIGHT EXTINGUISHED PRIOR TO FIRE BOTTLE DISCHARGE.  AIRC RAFT RETURNED.  NR 2 STARTER DISINTEGRATED.  STARTER CHANGED.
